Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


oral & skin
Sep 9, 2005

I was recently diagnosed with oral thrush, but it appeared like a black creeping crustation on my lips (embarassing to say the least) and today I noticed similar dark spots on my ears. My viral load most recently was 23,000 and my cd4 was 36...I'm currently taking Kolettra, Truvada and Bacterim and an oral antifungal medication...what can help this?

Response from Dr. Henry

You may need to see a dermatologist for additional diagnostic evaluation and treatment given the medications you are already taking. Sometimes topical (local) therapies can be helpful but knowing exactly is being treated is crucial to better management. KH



Previous
thanks doc..nevirapine 2doses
Next
Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement